Open Access
Jan. 2004 A class of balanced manifolds
Lucia Alessandrini, Giovanni Bassanelli
Proc. Japan Acad. Ser. A Math. Sci. 80(1): 6-7 (Jan. 2004). DOI: 10.3792/pjaa.80.6


We prove that a compact complex 3-dimensional manifold, which is Kähler outside a smooth curve, carries a balanced hermitian metric.


Download Citation

Lucia Alessandrini. Giovanni Bassanelli. "A class of balanced manifolds." Proc. Japan Acad. Ser. A Math. Sci. 80 (1) 6 - 7, Jan. 2004.


Published: Jan. 2004
First available in Project Euclid: 18 May 2005

zbMATH: 1064.32018
MathSciNet: MR2031905
Digital Object Identifier: 10.3792/pjaa.80.6

Primary: 32J27
Secondary: 32J17 , 32U40

Keywords: Kähler and balanced manifolds , Kähler currents

Rights: Copyright © 2004 The Japan Academy

Vol.80 • No. 1 • Jan. 2004
Back to Top